# SDR ASAA12510870

- Difficulty date: December 29, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 12,605 hours, 4,051 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010201
- Part serial: 006396
- Condition: Defective
- Location: Cockpit
- Part time: 12,593 hours, 4,049 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC SCREEN ON F/O'S SIDE "FLICKERS" AND BUTTONS ON LT & RT SIDE DID NOT LIGHT UP.  REPLACED F/O MCDU AMM 34 61 00.  OPS CHECKED NORMAL.
